CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Erdos-Ginzburg-Ziv theorem and Noether number for C-m proportional to(phi) C-mn 期刊论文
JOURNAL OF NUMBER THEORY, 2019, 卷号: 198, 页码: 159-175
Authors:  Han, Dongchun;  Zhang, Hanbin
Favorite  |  View/Download:134/0  |  Submit date:2019/03/11
Zero-sum theory  Davenport constant  Erdos-Ginzburg-Ziv theorem  Noether number  
Complete permutation polynomials with the form (x(pm)- x plus delta)(s) + ax(pm) + bx over F-pn 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2019, 卷号: 57, 页码: 309-343
Authors:  Xu, Xiaofang;  Feng, Xiutao;  Zeng, Xiangyong
Favorite  |  View/Download:48/0  |  Submit date:2020/01/10
Complete permutation polynomial  Permutation polynomial  AGW criterion  Finite field  
Further results on permutation polynomials of the form (x(pm) - x plus delta)(s) + L(x) over F-p2m 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2017, 卷号: 44, 页码: 92-112
Authors:  Wang, Libo;  Wu, Baofeng;  Liu, Zhuojun
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
Finite field  Permutation polynomial  Cubic equation  Quadratic equation  
avariantofmultitasknvehicleexplorationproblemmaximizingeveryprocessorsaverageprofit 期刊论文
actamathematicaeapplicataesinica, 2012, 卷号: 28, 期号: 3, 页码: 463
Authors:  Xu Yangyang;  Cui Jinchuan
Favorite  |  View/Download:44/0  |  Submit date:2020/01/10
Two new permutation polynomials with the form (x(2k) + x plus delta)(s) + x over F-2n 期刊论文
APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, 2010, 卷号: 21, 期号: 2, 页码: 145-150
Authors:  Zeng, Xiangyong;  Zhu, Xishun;  Hu, Lei
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Finite field  Permutation polynomial  
Theta series of unimodular lattices, combinatorial identities and weighted symmetric polynomials 期刊论文
ALGEBRA COLLOQUIUM, 2006, 卷号: 13, 期号: 1, 页码: 67-86
Authors:  Xu, XP
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
unimodular lattices  theta series  combinatorial identities  symmetric polynomials  root lattices  
Algorithmic criteria for permutation orthogonal systems over finite fields 期刊论文
CHINESE SCIENCE BULLETIN, 1998, 卷号: 43, 期号: 16, 页码: 1326-1331
Authors:  Lu, PZ
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
permutation polynomial  orthogonal system  algebraic variety  Grobner basis